MAUDE Adverse Event Report: COVIDIEN LP LIGASURE XP; ELECTROSURGICAL, CUTTING COAGULATION ACCESSORIES

COVIDIEN LP LIGASURE XP; ELECTROSURGICAL, CUTTING COAGULATION ACCESSORIES
Model Number LXMJ44S
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/01/2026
Type of Reportable Event Malfunction
Event or Problem Description
Reported that device does not work.

Brand Name
LIGASURE XP
Common Device Name
ELECTROSURGICAL, CUTTING COAGULATION ACCESSORIES
Manufacturer (Section D)
COVIDIEN LP
60 middletown ave.
north haven CT 06473
MDR Report Key24828279
Report Number24828279
Device Sequence Number18718417
Product Code GEI
UDI-Device Identifier10884521830967
UDI-Public(01)10884521830967
Combination Product (Y/N)N
Initial Reporter StateTN
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 04/07/2026
Report Date (Section F) 04/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberLXMJ44S
Device Lot Number53490116X
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer04/09/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/09/2026
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown
Date Report Sent to FDA04/07/2026